Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 395628, 14 pages
http://dx.doi.org/10.1155/2013/395628
Research Article

Exact Traveling Wave Solutions for a Nonlinear Evolution Equation of Generalized Tzitzéica-Dodd-Bullough-Mikhailov Type

College of Mathematics of Honghe University, Mengzi Yunnan 661100, China

Received 18 March 2013; Accepted 9 May 2013

Academic Editor: Shiping Lu

Copyright © 2013 Weiguo Rui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiguo Rui, “Exact Traveling Wave Solutions for a Nonlinear Evolution Equation of Generalized Tzitzéica-Dodd-Bullough-Mikhailov Type,” Journal of Applied Mathematics, vol. 2013, Article ID 395628, 14 pages, 2013. doi:10.1155/2013/395628